# SDR MASA20210316096

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035552005
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT LWR CHANNEL BTW FS=1047 AT AFT BAGGAGE BAY DOOR SURROUND STRUCTURE. CORRECTIVE ACTION:AFT LWR CHANNEL BTW FS=1047 AT AFT BAGGAGE BAY DOOR SURROUND STRUCTURE WAS INSTALLED PER CRJ-900 SRM 51-42-20-001-001-A01, AND SRM 51-42-06-001-001.
